# SDR SWAA112998

- Difficulty date: April 19, 2011
- Submitted: April 26, 2011
- Operation: Air carrier
- Aircraft: N224WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32493
- Aircraft time: 20,107 hours, 11,946 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 81000
- Condition: Cracked
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED CV CHECK, FOUND EEPLS CRACKED AT ROW 9.  REMOVED AND REPLACED EEPLS PER MM.
